Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 223–223 | Cite as

Multiple drugs

Severe hypotension: 2 case reports
Case report
  • 140 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report, a 40-year-old woman developed severe hypotension following treatment with bupivacaine, fentanyl, morphine and oxytocin, and a 33-year-old woman developed severe hypotension following treatment with bupivacaine, fentanyl, lidocaine, morphine and oxytocin.

Patient 1: A 40-year-old woman had a history of hypertension and proteinuria. She was receiving treatment with telmisartan, hydrochlorothiazide and amlodipine for hypertension. During further testing for secondary hypertension by a nephrologist, an abdominal ultrasound confirmed that she was pregnant. Her BP was 193/133mm Hg. She had proteinuria and showed marked oedema in her lower limbs. She was diagnosed with severe preeclampsia and was started on nicardipine and magnesium sulfate. She was found to have...

Reference

  1. Mazda Y, et al. Use of norepinephrine for urgent cesarean delivery under spinal anesthesia in parturients with severe preeclampsia : A report of 2 cases. Masui. The Japanese Journal of Anesthesiology 67: 72-77, No. 1, Jan 2018 [Japanese; summarised from a translation] - JapanGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations